# SDR HALA0800607

- Difficulty date: May 30, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 9,724 hours, 23,974 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 3910797513
- Part serial: B0572
- Condition: Separated
- Location: Nr 4
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 TIRE RECAP SEAM SEPARATING.  REMOVED AND REPLACED NR 4 MLG TIRE ASSY PER AMM 32-41-01.  SECURITY CHECK OKAY.
